# SDR SWAA041471

- Difficulty date: May 24, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 34,451 hours, 29,981 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Part number: 6552490
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STAB T/E BEAM AT LT RUDDER STATION 13.3 TO RUDDER STATION 121.64, CRACKED.  REMOVED AND REPLACED VERTICAL STAB BEAM PER SRM.
